# SDR GUUA93732041110A

- Difficulty date: April 11, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- Aircraft time: 30,585 hours, 37,454 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED GEAR WARNING HORN STILL SOUNDS OCCASIONALLY WITH SILENCE BUTTON DEPRESSED.  CLEANED AND RERACKED PCB CONNECTOR P273 OPS CHECK NORMAL.
